# SDR USAA2013091300020

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 29,565 hours, 23,018 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ODOR IN CABIN.  MX ACCOMPLISHED JC 26L00021001.  SOURCE WAS FOUND TO BE APU OVERSERVICED.  SERVICED APU OIL TO CORRECT LEVEL.  ALSO, ACCOMPLISHED JC 26L00021002 AND FOUND VALVE, FIN 2577GM, LEAKING FROM FITTING. REPLACED PACKING IAW AMM 32-43-14.  PROGRAMMED ACFT TO HAVE JC 26L00021004, ECS DECONTAMINATION, ACCOMPLISHED.
